# SDR CALA0000774

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AROUND CLIP NUT HOLE ON UPPER AND LOWER SURFACE IN AFT CARGO PIT AT FS 1212, LONGERON 29R TO 28R.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-2.
